Weak and Strong Convergence of an Implicit Iteration Process for Two Families of Asymptotically Nonexpansive Mappings

Sun Young Cho, Shin Min Kang, Xiaolong Qin

Abstract


In this paper, we consider an implicit iterative process for two finite families of asymptotically nonexpansive mappings in the framework of a real uniformly convex Banach space. The results presented in this paper mainly improve and extend the recent ones announced in [S. S. Chang, K. K. Tan, H. W. J. Lee and C. K. Chan, On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings, J. Math. Anal. Appl., 313 (2006), 273–283] and [S. H. Khan, I. Yildirim and M. Ozdemir, Convergence of an implicit algorithm for two families of nonexpansive mappings, Comput. Math. Appl., 59 (2010), 3084–3091].

Full Text: PDF

Refbacks

  • There are currently no refbacks.


Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|